MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA BONE REDUCTION FCPS 51/2 W/RAT; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA BONE REDUCTION FCPS 51/2 W/RAT; N/A
Catalog Number 225137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bone reduction forceps 51/2 w/ratchet (225137) broke during an orthopedic procedure, the operating room (or) team took an item from a replacement kit in order to proceed with the procedure.Staff had to perform a scan to make sure no parts were left before they closed the area.It was reported that the exact increase in procedure time was unknown but estimated 30-60 minutes.No patient injury has been reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The bone reduction forceps 51/2 w/ratchet (225137) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: visual evaluation of the forceps noted the unit was returned in used condition.Wear was visible on the surface of the handles.Root cause analysis: the reported complaint was confirmed.Sales records indicate that this lot number was last sold in (b)(6) 2022.It was determined that the returned forceps had one of the tips broken off due to wear or rough handling.No manufacturing, workmanship or material deficiency has been identified.
 
Event or Problem Description
N/a.

Brand Name
BONE REDUCTION FCPS 51/2 W/RAT
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18727068
Report Number3014334038-2024-00028
Device Sequence Number20392087
Product Code GEN
UDI-Device Identifier10381780381785
UDI-Public10381780381785
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number225137
Device Lot NumberAD2206
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown